Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Didong Li, Graduate Student

Didong Li

I am a third year graduate student in Department of Mathematics. I am working with professor David Dunson and Sayan Mukherjee.

Contact Info:
Office Location:  274G Physics
Email Address: send me a message

Education:

MSBeijing Institute of Technology2015
BSBeijing Institute of Technology2012
Specialties:

Geometry
Topology
Applied Math
Recent Publications

  1. Didong Li and David B Dunson, Classification via local manifold approximation (Submitted, 2019) [arXiv:1903.00985]
  2. D. Li, Minerva Mukhopadhyay and David Dunson, Efficient Manifold and Subspace Approximations with Spherelets (Submitted, 2018) [arXiv:1706.08263]
  3. Wang, J; Sun, H; Li, D, A Geodesic-Based Riemannian Gradient Approach to Averaging on the Lorentz Group, Entropy, vol. 19 no. 12 (December, 2017), pp. 698-698 [available here], [doi]
  4. D. LiLimei Cao, Didong Li, Erchuan Zhang, Zhenning Zhang, and Huafei Sun, A Statistical Cohomogeneity One Metric on the Upper Plane with Constant Negative Curvature, Advances in Mathematical Physics, vol. 2014 (2014) [available here], [doi]
  5. Dongxiao Yang, Didong Li, and Huafei Sun, 2D Dubins Path in Environments with Obstacle, Mathematical Problems in Engineering, vol. 2013 (2013) [available here], [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320